Pt of 57 yrs old got an extraction from a quak after few Days this what happens dressing has given topical antibiotic rexidin m fort gel, oral antibiotic, irrigation with metrogil and ridoxid multi vit has given to the pt do any one guess what had happen.......

4 Likes

LikeAnswersShare
1 .Chemical injury due formaline or other caustic injection..or local with high con of adrenaline 2. Instrument injury due improper surgical techniques 3.compromised host factors..post irradiation..organ transplant..hiv..syphilis.. 4.minor salivary gland lesion
Is it mucormycosis PLS send swab for fungal study CT PNS to be done to see Paranasal sinuses status n floor of RT maxillary sinus too Do viral markers Meanwhile one can keep patient on antibiotics to cover both GM positive n negative flora. N H2O2 gargles
Thanks sir for your concern I'll do it
0
1. Excessive deposition of LA at these two places that is nasopalatine and greater Palatine N. Often Leads to ulceration. 2. Check the diabetes status of the patient. 3. Examine the underlying bone for any changes if yes treat as per osteomyelitis.
Pt in non diabetic sir.....
0

View 2 other replies

Exposed d bone...hope it has not perforated. ...take a Maxillary topographic occlusal view if possible.... Do regular irrigation n dressings ...multivitamin capsules....n follow up
I think he had.. Given. An unsterilized syringe in the palate leading to... Sepsis... And ulver
Thanks doc for your concern.......
0
LA related necrosis, debride the area and give mouthwash with multivitamin syrup...and standard antibiotic coverage with analgesics...if heals well and good, if not refer the case to a good periodontist , who will need to perform perioplastic surgery, by graft and transplant of connective tissue from adjacent palate... tissue harvest & suturing will be the crucial.
Thanks for your valuable advice but it's a 2 yrs past case and he is very good now....
0
Looks like chemical necrosis ......send a swab for checking bacterial or fungal growth.....put patient on broad spectrum antibiotic therapy.... analgesic and anti inflammatory medications.....check immunocompromised status/condition (history of organ transplant) ?? diabetic status ??
Excessive deposition of LA at these two places places that is nasopalatine and greater palatine N often leads to ulceration.
Due to the excessive deposition of LA this has created..so if patient is not diabetic it will healed after some time..
Instrument not propar use.slip the holding instrument from hand. Infected instrument use not proper sterilized.
Load more answers

Cases that would interest you